# SDR DALA2024032503750

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 82,310 hours, 31,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 EMERGENCY LIGHT COVER FELL OFF ROW 19. CORRECTIVE ACTION: REINSTALLED EXIT ROW SIGN. (4831066)
